Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Koornwinder, Tom H. 2014. On the equivalence of two fundamental theta identities. Analysis and Applications, Vol. 12, Issue. 06, p. 711.


    Chu, Wenchang and Jia, Cangzhi 2013. Quartic theta hypergeometric series. The Ramanujan Journal, Vol. 32, Issue. 1, p. 23.


    Gugg, Chadwick 2012. Modular equations for cubes of the Rogers–Ramanujan and Ramanujan–Göllnitz–Gordon functions and their associated continued fractions. Journal of Number Theory, Vol. 132, Issue. 7, p. 1519.


    Ma, Xinrong 2010. Magic determinants of Somos sequences and theta functions. Discrete Mathematics, Vol. 310, Issue. 1, p. 1.


    Chu, Wenchang and Jia, Cangzhi 2008. Abel's method on summation by parts and theta hypergeometric series. Journal of Combinatorial Theory, Series A, Vol. 115, Issue. 5, p. 815.


    ×

COMMON SOURCE OF NUMEROUS THETA FUNCTION IDENTITIES

  • CHU WENCHANG (a1)
  • DOI: http://dx.doi.org/10.1017/S0017089507003424
  • Published online: 01 January 2007
Abstract
Abstract.

Motivated by the recent work due to Warnaar (2005), two new and elementary proofs are presented for a very useful q-difference equation on eight shifted factorials of infinite order. As the common source of theta function identities, this q-difference equation is systematically explored to review old and establish new identities on Ramanujan's partition functions. Most of the identities obtained can be interpreted in terms of theorems on classical partitions.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      COMMON SOURCE OF NUMEROUS THETA FUNCTION IDENTITIES
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      COMMON SOURCE OF NUMEROUS THETA FUNCTION IDENTITIES
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      COMMON SOURCE OF NUMEROUS THETA FUNCTION IDENTITIES
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

12.J. A. Ewell , Completion of a Gaussian derivation, Proc. Amer. Math. Soc. 84 (2) (1982), 311314.

6.B. J. Birch , A look back at Ramanujan's notebooks, Math. Proc. Cambridge Philos. Soc. 78 (1975), 7379.

7.R. Blecksmith , J. Brillhart and I. Gerst , Parity results for certain partition functions and identities similar to theta function identities, Mathematics of Computation 48 (177) (1987), 2938.

13.J. A. Ewell , Arithmetical consequences of a sextuple product identity, Rocky Mountain J. Math. 25 4 (1995), 12871293.

14.J. A. Ewell , A note on a Jacobian identity, Proc. Amer. Math. Soc. 126 2 (1998), 421423.

19.S. Kongsiriwong and Z. G. Liu , Uniform proofs of q-series-product identities, Results in Math. 44 (2003), 312339.

5.B. C. Berndt , S. H. Chan , Z. G. Liu and H. Yesilyurt , A new identity for (q;q)10 with an application to Ramanujan's partition congruence modulo 11, Quart. J. Math. Oxford Ser. 2 55 (2004), 1330.

11.W. Chu , Theta function identities and Ramanujan's congruences on partition function, Quart. J. Math. Oxford Ser. 2 56 (4), (2005), 491506.

22.L. C. Shen , On the products of three theta functions, Ramanujan Journal 3 (1999), 343357.

3.B. C. Berndt , Ramanujan's Notebooks (Part III) (Springer-Verlag, 1989).

9.J. M. Borwein , P. B. Borwein and F. G. Garvan , Some cubic modular identities of Ramanujan, Trans. Amer. Math. Soc. 343 (1) (1994), 3547.

16.G. Gasper and M. Rahman , Basic hypergeometric series (second edition) (Cambridge University Press, 2004).

17.B. Gordon , Some identities in combinatorial analysis, Quart. J. Math. Oxford Ser. 2 12 (1961), 285290.

18.Z. G. Liu , A three-term theta function identity and its applications, Advances in Math. 195 (2005), 123.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: